Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Feeling dizzy, lightheaded and sore throat and constipation. Severe pain in the upper abdomen. Cause?

For the last few days I have been light headed, dizzy, nauseous, headache , tickle in my throat making me cough , constipated, severe pain between my shoulders and upper abdomen and my right side. My father (rn) suggested I was dehydrated so I have been drinking water like crazy the last three days, made some but ver little improvement. No I have an on and off again fever.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello, thanks for contacting HCM with your question.
Sounds like you have a "Viral" infection of some sort.
Severe pain between shoulders and upper abdominal pain
may be due to constipation and gas build up. Good to drink
water. I also suggest that you can use some milk of magnesia
to relieve the constipation. If you continue with fever , sore throat
and have any swollen glands in the neck , you might visit your
doctor for possible antibiotic therapy.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor